Separate names with a comma.
Discussion in 'Dealing with Side Effects' started by pendo747, Feb 17, 2016.
Leaky gut syndrome. That makes a whole ton of sense
Vit B Complex
all 3 Month Testosteron (Nebido) Hypogonadismus
Low Testosteron makes Men Allergic
i hope my Immunsystem recoverd in the future
has anyone any advice for me, what else can I do
Haven't you spoken to a doctor? There are supplements such as Clomid that can help your body produce hormones but don't be an idiot and start taking random **** without the supervision of a professional. If you can at least find a dr who is sympathetic with you then you can have him/her speak to someone who's more experienced with PFS victims and maybe they can guide them as to how to help you.
i was by many Doctors
seven Years i run from Doctor to Doctor ,nobody can help me
my intestinal tract is broken
I took a break, 4 months. Now I`m back, at 0.5mg / day.
I don't like the idea of taking a drug everyday, forever.. I may quit for good in a couple years.. then shave my head and that's it. I'll be 41 by then. don't care THAT much.. and in my BJJ world even guys with a full head of hair still shave anyways.. lol
I feel normal after all these years.. Actually, feel depressed to know that I have Androgenetic Alopecia and need to use this ****..
Now, I can tell you a lot of things you are feeling may be due to stress / anxiety. I know, it may sound crazy. But it can be true..
why not Minoxidil?
I started using it when I quit finasteride. It's been 5 weeks now, but the thing doesn't do much more than grow thin hair! Very disappointed to this moment. But I am still using it, seems like the result peaks in 4 months.
Besides, I use it only in me temples, it's also a drug (heart one), and I don't want to apply it to my entire scalp and risk getting a lot absorbed and getting some nasty sides.
Minoxidil helps me Zero, but bloated face
Br, why did you take 4 month break, side effects? If so, what were they? I had brain fog and extreme fatigue. I feel a lot better now and have been off for almost 3 weeks. Hoping to feel 100% soon. Just looking for promise that this last bit will subside.
No man.. Honestly, during these years I totally forgot about hair loss.
Was, what I believe a NW0. When I started taking it, I did not know how it worked what it was.. "it worked" you know?
zero sides (maybe watery semen here and there, maybe light ball ache, who knows it was from much fapping? ) never bothered me, and I never associated with finasteride. I always had a very active lifestyle (biking, running, BJJ, weights) 6 times a week. I don't like trash food either. Don't eat any sugar, drink any soda, etc. But that's just my life style. Not because of finasteride.
So, I decided to quit because some friends warned me about the drug, what it was, that ppl where having all kinds of issues, it could give me problems in the long run, etc etc.. Being hypochondriac, went online read a ton of ****, freaked out......got into a big depression mode, for months.. During this time, my hair went havoc.. total volume decreased in like a month or so. And thinned overall.. Which helped with my stress.. got a severe insomnia from this stress (never had it in my whole life), I thought I was getting PFS..
Well, now, I decided to jump back on it at 0.5mg. For at least a couple years. Then I will decide what to do.
I still don't know if it is a viable option for a lifetime, and I think nobody knows. Only thing I know for sure, is that I was a happy ignorant!!!!!
Have you ever spoken to a dr who's experianced with PFS victims? There are a few out there and they help quite a few people in your situation improve the quality of their lives. If you indeed have gut issues that should be easy to diagnose.
i had spoken with many Doctor's ,but PFS know not
most are arrogant and stupid
Well, that's your problem. Look online and find a doctor with experience dealing with the issue. San Diego Sexual Medicine deal with PFS patients.
i am from Germany
the Only Doctor is Prof.Zitzmen in MÃ¼nster
but many Men where by this Prof. but he could not help
So, I assume you've tried hormone therapy?
Yes, all 3month Nebido (Testosterone)
This drug is poison. Risking your life and health to maybe slow down hair loss.
"Finasteride sides are all in your head, you can't possibly experience side effects by inhibiting a bodily enzyme and lowering a male hormone 70 percent"
tell that to ur self after taking the drug for god knows how long
Has anybodies dick shrunk while on the drug? Or is that a myth?
there were studies at phelp.com done on rats they noticed shrinked in their penises any way the rats were giving 100mg of finasteride thats a 100 times than the normal dose so there is no real answer but u got guys swearing one pill of finasteride shrinked there dicks lol and for unknown reasons they have like 400 reply post but the worst part is ppl believed the troll when i said it's impossible i got banned